It is important to consult your doctor to discuss the possible risks of ceasing topical steroids. While adrenal suppression and HPA axis suppression generally resolve by ceasing topical steroid therapy, caution must be exercised. Stopping topical steroids when the adrenal glands are severely depressed can risk adrenal crisis, which is life-threatening. Your doctor can run tests to determine cortisol levels and adrenal function prior to cessation of topical steroids and can continue follow-up during your withdrawal. Reading relevant research from scholarly, peer-reviewed journals will help you learn more about this condition. Finding a support group or joining online communities may offer additional support.
Testosterone can be administered parenterally , but it has more irregular prolonged absorption time and greater activity in muscle in enanthate , undecanoate , or cypionate ester form. These derivatives are hydrolyzed to release free testosterone at the site of injection; absorption rate (and thus injection schedule) varies among different esters, but medical injections are normally done anywhere between semi-weekly to once every 12 weeks. A more frequent schedule may be desirable in order to maintain a more constant level of hormone in the system.  Injectable steroids are typically administered into the muscle, not into the vein, to avoid sudden changes in the amount of the drug in the bloodstream. In addition, because estered testosterone is dissolved in oil, intravenous injection has the potential to cause a dangerous embolism (clot) in the bloodstream.
"I started getting rosacea about 3 years ago. Rosacea was mild but now its a lot more intense. I was on anti biotics on and off for 3 years! This was killing my immune system. Went back to my dr with desperate need to find out why. She gave me 2 trial tubes of Soolantra to try. Within next two days it was amazing. Then went bad for the next two weeks. Bumps all over my face. So hard covering them up with make up for work. Have been on it now for just over 3 weeks. It does get worse before it gets better as they all say. But I will hang in there. I have stopped the antibiotics and currently taking a high dose of probiotic. I pray this works :-)"